# SDR UIEA2012061800268

- Difficulty date: June 14, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N709AX
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 76,169 hours, 20,241 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT L/E RIB AT AT ISS 445.50 SKIN WORN (THE 0.050 REPAIR DOUBLER WAS HARDNESS TESTED AT 55 ON THE C SCALE.)  THE STEEL DOUBLER WAS INSTALLED DUE TO UNKNOWN DAMAGE RESULTING IN THE CUTOUT.  THERE IS ADDITIONAL CHAFING DAMAGE ON THE INBD SIDE OF THE RIB WITH IN LIMITS IAW SRM 57-41-09.  THIS EO DOCUMENTS THE EXISTING REPAIR ON THE OTBD SIDE OF THE RIB AND THE INSTALLATION OF THE REPAIR IAW SRM 57-41-09.
